MathSciNet Relay Station
MathSciNet bibliographic data
MR1670524 37C29 (37C20 37G25)
Bonatti, Christian; Díaz, Lorenzo Connexions hétéroclines et généricité d'une infinité de puits et de sources. (French) [Heteroclinic connections and genericity of infinitely many sinks and sources] Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 1, 135–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement